# SDR BB07052

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 21,003 hours, 6,908 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 0779406
- Part serial: 00254
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 724, PHL-SNN:  AFTER TAKEOFF, CREW REPORTED THAT THE RIGHT FUEL QUANTITY GAUGE WAS INOPERATIVE AND RECEIVED AN INTERMITTANT FUEL QUANTITY STATUS MESSAGE.  FLIGHT RETURNED TO PHL.  MAINTENANCE FOUND THE RIGHT FUEL COMPENSATOR PROBE INTERMITTANT.  REPLACED PROBE.  NO FURTHER FAULTS.
